| Model Number |
MMT-522LNAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had an unexpected restart.The customer¿s blood glucose level was 131 mg/dl.The customer stated that the pump had an unexpected restart alarm.The troubleshooting was performed and changed the battery and received another unexpected restart alarm.The customer advised that the pump will need to be replaced.The customer advised to monitor the pump and that patient may continue to wear the pump until replacement arrives.The insulin pump will not be returned for analysis.